On the asymptotics of solutions to the second initial boundary value problem for Schrödinger systems in domains with conical points
Applications of Mathematics, Tome 58 (2013) no. 1, pp. 63-91
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, for the second initial boundary value problem for Schrödinger systems, we obtain a performance of generalized solutions in a neighborhood of conical points on the boundary of the base of infinite cylinders. The main result are asymptotic formulas for generalized solutions in case the associated spectrum problem has more than one eigenvalue in the strip considered.
In this paper, for the second initial boundary value problem for Schrödinger systems, we obtain a performance of generalized solutions in a neighborhood of conical points on the boundary of the base of infinite cylinders. The main result are asymptotic formulas for generalized solutions in case the associated spectrum problem has more than one eigenvalue in the strip considered.
DOI :
10.1007/s10492-013-0003-9
Classification :
35B40, 35B65, 35C20, 35G46, 35G99, 35Q40
Keywords: second initial boundary value problem; Schrödinger systems; generalized solution; regularity; asymptotic behavior
Keywords: second initial boundary value problem; Schrödinger systems; generalized solution; regularity; asymptotic behavior
@article{10_1007_s10492_013_0003_9,
author = {Hung, Nguyen Manh and Long, Hoang Viet and Son, Nguyen Thi Kim},
title = {On the asymptotics of solutions to the second initial boundary value problem for {Schr\"odinger} systems in domains with conical points},
journal = {Applications of Mathematics},
pages = {63--91},
year = {2013},
volume = {58},
number = {1},
doi = {10.1007/s10492-013-0003-9},
mrnumber = {3022769},
zbl = {1274.35023},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0003-9/}
}
TY - JOUR AU - Hung, Nguyen Manh AU - Long, Hoang Viet AU - Son, Nguyen Thi Kim TI - On the asymptotics of solutions to the second initial boundary value problem for Schrödinger systems in domains with conical points JO - Applications of Mathematics PY - 2013 SP - 63 EP - 91 VL - 58 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0003-9/ DO - 10.1007/s10492-013-0003-9 LA - en ID - 10_1007_s10492_013_0003_9 ER -
%0 Journal Article %A Hung, Nguyen Manh %A Long, Hoang Viet %A Son, Nguyen Thi Kim %T On the asymptotics of solutions to the second initial boundary value problem for Schrödinger systems in domains with conical points %J Applications of Mathematics %D 2013 %P 63-91 %V 58 %N 1 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0003-9/ %R 10.1007/s10492-013-0003-9 %G en %F 10_1007_s10492_013_0003_9
Hung, Nguyen Manh; Long, Hoang Viet; Son, Nguyen Thi Kim. On the asymptotics of solutions to the second initial boundary value problem for Schrödinger systems in domains with conical points. Applications of Mathematics, Tome 58 (2013) no. 1, pp. 63-91. doi: 10.1007/s10492-013-0003-9
Cité par Sources :